# SDR SWAA2013062517542

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 83,073 hours, 62,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C28060
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BULLNOSE EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED LIGHTS IAW MM.
